메뉴 건너뛰기




Volumn 136, Issue 1-2, 1997, Pages 185-192

Perturbative approach to the interaction of solitons in quadratic nonlinear media

Author keywords

Interaction of solitary waves; Nonlinear optics; Quadratic nonlinearity

Indexed keywords

CALCULATIONS; DIFFERENTIAL EQUATIONS; ELECTROMAGNETIC WAVE PROPAGATION; ELECTROMAGNETIC WAVES; NUMERICAL METHODS; PERTURBATION TECHNIQUES; SOLITONS;

EID: 0031102967     PISSN: 00304018     EISSN: None     Source Type: Journal    
DOI: 10.1016/s0030-4018(97)00603-2     Document Type: Article
Times cited : (21)

References (25)
  • 9
    • 3943050100 scopus 로고
    • L. Torner, C.R. Menyuk and G.I. Stegeman, Optics Lett. 19 (1994) 1615; J. Opt. Soc. Am. B 12 (1995) 889.
    • (1995) J. Opt. Soc. Am. B , vol.12 , pp. 889
  • 11
    • 0000723734 scopus 로고
    • A.V. Buryak and Y.S. Kivshar, Optics Lett. 19 (1994) 1612; Phys. Lett. A 197 (1995) 407.
    • (1995) Phys. Lett. A , vol.197 , pp. 407
  • 25
    • 0000579405 scopus 로고    scopus 로고
    • On the origin of the persistent oscillations of solitary waves in nonlinear quadratic media
    • accepted for publication
    • C. Etrich, U. Peschel, F. Lederer, B. Malomed and Y.S. Kivshar, On the origin of the persistent oscillations of solitary waves in nonlinear quadratic media, Phys. Rev. E accepted for publication.
    • Phys. Rev. E
    • Etrich, C.1    Peschel, U.2    Lederer, F.3    Malomed, B.4    Kivshar, Y.S.5


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.